Hamswell Lifecare
Ibuprofen (100mg) + Paracetamol (162.5mg)
Boomrest Syrup is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Syrup
Boomrest Syrup is a combination of two medicines, ibuprofen and paracetamol. It helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. To make the most of this medicine, adhere to the prescribed dose, time, and way while giving this medicine to your child. Give it to your child orally, preferably after meals as this will prevent the chance of developing an upset stomach.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Boomrest Syrup is to be taken with food.
Boomrest Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Boomrest Syrup is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Boomrest Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Your child may require Boomrest Syrup for a few days to weeks, depending on the severity of the infection. Continue to administer the medicine as directed by your child's doctor. You will likely notice a reduction in pain or fever, and your child will start to feel better. If your child continues to feel unwell after completing the full prescribed course of medicine, consult with your child's doctor.
If the fever does not subside after the initial few doses, it may be due to an infection (virus or bacteria). It is recommended to consult your child's doctor for specific treatment.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. Increasing the dose unnecessarily may lead to toxicity, while decreasing the dose suddenly may bring back symptoms. Instead, consult with your child's doctor if you feel a change in dose may be necessary.
Boomrest Syrup should be stored at room temperature, in a dry place, away from direct heat and light. Additionally, keep all medicines out of the reach and sight of children to avoid accidental intake.
No, Boomrest Syrup cannot be given to everyone in the same dose. The doctor determines the appropriate dose based on the child's age and body weight. Since the dose changes unpredictably, never give Boomrest Syrup to anyone without consulting a doctor. Follow your doctor's instructions carefully to ensure the best results.
Boomrest Syrup typically does not interfere with vaccine ingredients or cause a reaction in a child who has just been vaccinated. However, it is recommended to let your child recover from the ongoing illness and complete the course of medicine before administering the vaccine.
Although Boomrest Syrup is generally well-tolerated by children, if you notice any intolerable episodes such as persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or serious allergic reaction, seek immediate medical attention.